# SDR AALA20180423010

- Difficulty date: April 23, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 3,755 hours, 1,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HAD PRESSURE LOW.  MAINTENANCE SERVICED THE L2 DOOR TO PROPER PRESSURE IAW 52-20-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
